CureZone   Log On   Join
Re: Vulvodynia
 
  Views: 9,068
Published: 16 years ago
 
This is a reply to # 71,239

Re: Vulvodynia


Problems increase during your period because of the change in your hormone levels. This is a pretty common problem. It might be a good idea to ask your gyno to do a blood test to check your hormone levels. Alot of women have had success supplementing whatever hormone they are deficient in, irradicating the problem completely. Do you take birth control pills? Alot of pills that have high progestin levels adversely affect vulvodynia also. The progestin blocks the estrogen receptor sites. Estrogen helps alleviate nerve pain (i'm not exactly sure how, but it just does).

Hope this helps!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.922 sec, (1)